# SDR SIMA20121008001

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 34,977 hours, 29,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CENTER AISLE EMERGENCY LIGHT NR 4 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AISLE EMERGENCY LIGHT NR 4 IAW AMM TASK 33-50-08-000-801-A AND 33-50-08-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
